# SDR A6WA200840542

- Difficulty date: July 13, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- Aircraft time: 23,264 hours, 19,979 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 16520101
- Part serial: DH011498
- Condition: Inoperative
- Location: Nlg
- Part time: 23,130 hours, 19,810 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF RECEIVED GEAR DISAGREE MESSAGE, CYCLED GEAR PER QRH AND NOSE GEAR RETRACTED.  REMOVED AND REPLACED (NLG) RETRACTION ACTUATOR, OPS CHECK GOOD IAW CRJ AMM 32-53-01.  (A)
